MathSciNet Relay Station
MathSciNet bibliographic data
MR141139 57.70 (32.47)
Kuranishi, M. On the locally complete families of complex analytic structures. Ann. of Math. (2) 75 1962 536–577.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement